# SDR GLBA20090918G

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON INSPECTION OF THE AIRCRAFT A FRAME SECTION WAS FOUND BUCKLED AT F.S. 13255 AT APPROXIMATELY FRAME 39 AT THE LOWER CENTER FRAME SECTION.  UPON INSP OF THE ACFT A FRAME SECTION WAS FOUND BUCKLED AT FS 13255 AT APPROX FRAME 39 AT THE LWR CTR FRAME SECTION.  MX REPLACED THE LWR CTR FRAME39 AT FS 13255 AND STR 19L IAW EO 09120-53-016 RII INSPECTIONS COMPLIED WITH IAW EO 09120-53-016. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
